Results 1 to 8 of 8

Thread: Week 5 of citalopram...new symptoms/side effects?

  1. #1
    Join Date
    Sep 2017
    Posts
    86

    Week 5 of citalopram...new symptoms/side effects?

    I'm currently in week 5 of taking citalopram 10mg. After the first week which was horrendous with side effects (body jolts, agitated, more panicky than ever) I DO feel better. My anxious thoughts are more controlled, if that's the best way to describe it. I don't feel like I spiral into catastrophic thoughts. However....I feel like I'm constantly trembling, shaking etc. I don't know if you can physically see it or if it's my muscles which have been so tense and anxious getting rid of some of that energy (is that even a thing or am I just clutching at straws here?) It's making me start to worry again. And after feeling so much better I feel like I'm heading back down the wrong road.

  2. #2
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    45,774

    Re: Week 5 of citalopram...new symptoms/side effects?

    Hi

    This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

    This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.

    Please also read this post:

    http://www.nomorepanic.co.uk/showthread.php?t=213239
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  3. #3

    Re: Week 5 of citalopram...new symptoms/side effects?

    Hi new york girl. I have found your thread as i was experiencing same thing! so came off citalopram and now the jolts and twitches still persist!! 7 weeks on. How have you coped?? have they stopped? its driving me mad.

  4. #4
    Join Date
    Jan 2017
    Posts
    3,032

    Re: Week 5 of citalopram...new symptoms/side effects?

    Quote Originally Posted by Worryguts View Post
    Hi new york girl. I have found your thread as i was experiencing same thing! so came off citalopram and now the jolts and twitches still persist!! 7 weeks on. How have you coped?? have they stopped? its driving me mad.
    So you took citalopram for 7 weeks, or you stopped 7 weeks ago but the twitching persist? What was the maximum dose? Have you tried magnesium supplements?
    __________________
    .

    - - DIY Covid-19 test: Wake up and smell the coffee - -

    - - What to know about: Telepsychiatry | Teletherapy - -



    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  5. #5

    Re: Week 5 of citalopram...new symptoms/side effects?

    I was on them for around 3 months and stopped because of twitching. I've seen neurologist who wants me to hold off the EMG but still they persist. but also throat issues which were panicking me. I have been taking magnesium but doesn't seem to have helped massively. Anxiety hasn't been great.....because of coming off meds and constant twitching combined. now on propranolol to help that.

  6. #6
    Join Date
    Jan 2017
    Posts
    3,032

    Re: Week 5 of citalopram...new symptoms/side effects?

    Quote Originally Posted by Worryguts View Post
    I was on them for around 3 months and stopped because of twitching. I've seen neurologist who wants me to hold off the EMG but still they persist.
    It is rare for such side-effects to continue after a SSRI is discontinued, though not impossible. Have either your GP or neurologist asked for a ferritin (iron) blood test?

    but also throat issues which were panicking me.
    Throat issues are common with anxiety so may be a separate issue to the muscle twitching.
    __________________
    .

    - - DIY Covid-19 test: Wake up and smell the coffee - -

    - - What to know about: Telepsychiatry | Teletherapy - -



    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  7. #7

    Re: Week 5 of citalopram...new symptoms/side effects?

    Yep I’ve had full bloods and all normal Including deficiencies! My doc is thorough! Neurologist is going to organise an EMG that should either a) give a diagnosis or b) calm my anxiety down if clear. Just awaiting a date.

  8. #8
    Join Date
    Jan 2017
    Posts
    3,032

    Re: Week 5 of citalopram...new symptoms/side effects?

    Quote Originally Posted by Worryguts View Post
    Neurologist is going to organise an EMG that should either a) give a diagnosis or b) calm my anxiety down if clear. Just awaiting a date.
    Good! Fingers crossed 🤞
    __________________
    .

    - - DIY Covid-19 test: Wake up and smell the coffee - -

    - - What to know about: Telepsychiatry | Teletherapy - -



    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Can Citalopram side effects get worse around Week 2?
    By EmmaSwan in forum Citalopram / Celexa
    Replies: 2
    Last Post: 20-04-18, 15:16
  2. Sertraline side-effects - week one
    By NE21 worrier in forum Sertraline / Zoloft / Lustral
    Replies: 1
    Last Post: 06-08-17, 22:46
  3. What was your worst week for side effects?
    By Maddis mum in forum Fluoxetine / Prozac
    Replies: 1
    Last Post: 25-01-13, 10:06
  4. Horrible side effects i stopped Citalopram 1 week ago
    By Sarah Louise in forum Citalopram / Celexa
    Replies: 3
    Last Post: 22-05-11, 10:08
  5. Side Effects of Meds ??? Week 11
    By steviep in forum Escitalopram / Lexapro / Cipralex
    Replies: 5
    Last Post: 29-04-10, 20:09

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •